# SDR AALA20010968

- Difficulty date: May 8, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- System (JASC): 2540 · Lavatories
- Part: Wire
- Condition: Arced
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 2370 - EN ROUTE DFW-ORD, FLIGHT ATTENDANT REPORTED SMOKE AND ARCING AT FORWARD LAVATORY.  LANDED ORD WITHOUT FURTHER INCIDENT.  REPAIRED DOOR LOCK SWITCH WIRING AT FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
